# SDR CALA0801053

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 312 - 328 RBL 12 INTERCOSTAL HAS CORROSION ON TOP SURFACE.  REMOVED AND REPLACED DAMAGED INTERCOSTAL AT BODY STATION 312 - 328 RBL 12 PER B737 SRM 51-40-02.
